# SDR SWAA2023010976571

- Difficulty date: November 29, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Lbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN STA 312-328 LBL 48' INTERCOSTAL CRACKED<[01] REMOVED INTERCOSTAL AT MAIN CABIN STA.312-328 LBL 48' PER. REF. SRM 51-40-02-0G-0;[02] DRILLING NEW INTERCOSTAL IN PLACE STA.312-348 LBL.48' PER. REF. SRM 51-40-05-0G-0;[03] VERIFIED STEP 1;[04] VERIFIED STEP 2. OK TO INSTALL INTERCOSTAL;[05] INSTALLED NEW INTERCOSTAL AT MAIN CABIN FWD. WET AREA BETWEEN STA.312-328 LBL. 48' PER REF. SRM. 51-40-02-0G-0;[06] VERIFIED STEP 5;[07] CORRECTION ON STEP #5: INSTALLED NEW INTERCOSTAL AT MAIN CABIN FWD. WET AREA BETWEEN STA.312-328 LBL. 48' PER REF. SRM. 51-40-02-0G-0 & DWG. 141A5400.;[08] VERIFIED STEP 7
